MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY TUBE AND TUBE CUFF

PORTEX; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 101/860/060CZ
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a cough the day after starting to use a tracheostomy tube.The product was removed and a crack was found.The customer changed the tube to a new one.
 
Additional Manufacturer Narrative
Other text: one unit was returned for investigation.Visual inspection was done finding the flange broken with signs of degradation.Similar material was tested and found to be conforming with no similar defect as reported by customer being found.No similar customer complaint was found in the last two years which makes this an isolated incident.Dhr review done with no similar defects found.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
MDR Report Key12316397
Report Number3012307300-2021-08388
Device Sequence Number3723283
Product Code BTO
UDI-Device Identifier15019517076127
UDI-Public15019517076127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/860/060CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1